# SDR 08FDEA01776

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR TRACK AT FRAME 53;  RBL 20 IN CORRODED IN THE CENTER OF THE TRACK.  REMOVED AND REPLACED SEAT TRACK IAW A300 SRM 51-40-21, PARAGRAPHS 5, 6 AND 7.
